# SDR IPXA2016032101052

- Difficulty date: March 20, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 92,870 hours, 16,627 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Discharged
- Location: Master
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

DURING CRUISE FLIGHT THE LEVEL 1 ALERT "BATTERY LOW" ILLUMINATED, RETURNED TO DEPARTURE AIRPORT, CHECK LIST COMPLETED, FUEL DUMP WAS COMPLETED, CHECK LIST COMPLETED, FLIGHT CONTINUE AND LANDED UNEVENTFULLY, ON TAXI IN THE BATTERY WAS R & R MAIN BATTERY AND BATTERY CHARGER, OPS TEST OF BATTERY, ALL NORMAL IAW AMM 24-34-02-400 AND 24-34-03-400, CHARGER PN OFF & ON: 3S2060PM169A3, SN OFF: 87D2542M1R, SN OFF: GOS00043R, BATTERY, PN OFF AND ON: AD43B050LB01, SN OFF: 503538, SN ON: 504195CR51, IPC REF: 24-34-02-01-273, 24-34-03-01-001.
